Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have lichen amyloidosis, brown patches on body, itching. Taking Thyronorm. Help

Sir, I am Meenakshi Patel and I am facing severe problem of Lichen Amyloidoisis .There are dark brown patches all over the body with slight itching sensation.I am also having Thyroid problem for which I am taking Thyronorm tablet.Since last 8-10 yrs. I am suffering the problem of amyloidoisis.My skin specialist has given me some Vit.E medicine with some lotions but they are not enough.I want to get rid of the bad looking scars completely.Could you please help me .Will this disease have a bad effect on my married life?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing in.

Hyperpigmentation can be due to postinflammatory changes.
Sun exposure can aggravate pigmentation.Keeping the sunprotection is important to treat hyperpigmentation. Use sunscreen with SPF 50.

My advise to you would be to use steroid based cream with moisturizer.

Few treatments like microdermabrasion and fractional CO2 laser can help to spots effectively.

Consult a good dermatologist who can provide you with these options along with effective oral prescription medicines. Lichen amyloidosis is treatable.It will not have bad effect on married life.

Hope this helps.

Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor